Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Feeling dizzy when you come OFF citalopram...normal or not? (it is very hot here)

(5 Posts)
Loveleopardprint Thu 01-Aug-13 17:34:50

I have been off them for nine days and starting to feel a bit better now. Have been feeling quite ill but now only getting the light headed feeling. Gone through being so tired and feeling sick and headachey.

MollyNollyNoo Thu 01-Aug-13 17:16:34

20mg down to 10mg then 10mg every other day.

I missed the odd day or two in the past and felt fine...

Loveleopardprint Thu 01-Aug-13 17:08:56

Hi. I am coming off escitalopram and I have been feeling very dizzy and nauseous. Can I ask what dose you were on and how you are coming off?
My gp told me just to stop. I was on 10mg a day for about 3 years.

Secretswitch Thu 01-Aug-13 17:05:55

Hi Molly, I am currently takining citalopram. I know if I miss more than 1 day I get dizzy and nauseous. Could you ring the chemist just to ask about withdrawal effects?

MollyNollyNoo Thu 01-Aug-13 16:57:11

Have been reducing gradually...down to nothing now and feel very dizzy and light headed. It has been hot so I have been drinking through the day (water that is...).

Does anyone know if this is normal or could it be something else? TIA

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now